# SDR MALA976130

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: HTE94904
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT UPON GEAR EXTENSION AT DSM, THE GEAR HANDLE MOVED TO THE DOWN POSITION, RED INTRANSIT LIGHTS ILLUMINATED BUT NO GEAR EXTENSION.  PERFORMED QRH PROCEDURES EXTENDED GEAR USING EMERGENCY GEAR EXTENSION-OBTAINED 3 GREEN LIGHTS WITH NO INTRANSIT LIGHTS, LANDED NORMALLY.  MAINTENANCE RESET EMERGENCY GEAR SELECTOR, PRESSURIZED HYDRAULICS AND CHECKED GEAR SELECTOR POSITION BY NIPS INDICATOR.  MAINTENANCE REPLACED LANDING GEAR SELECTOR VALVE.  OPS CHECK GOOD.
